Cigić, Vlado
Some new partially symmetric designs and their resolution
Rendiconti del Seminario Matematico della Università di Padova, Tome 99 (1998) , p. 99-103
Zbl 0907.05011 | MR 1636587
URL stable : http://www.numdam.org/item?id=RSMUP_1998__99__99_0

Bibliographie

[1] Th. Beth - D. Jungnickel - H. Lenz, Design Theory, Bibliograph. Inst., Manheim -Wien-Zürich (1985). MR 779284 | Zbl 0569.05002

[2] D.R. Hughes, On Designs, Lect. Notes in Math., 593 (1981), pp. 44-67. Zbl 0479.05006

[3] D.R. Hughes - F.C. Piper, Design Theory, Cambridge University Press, Cambridge (1985). MR 812053 | Zbl 0561.05009

[4] D. Jungnickel, On subdesign of symmetric designs, Math. Z., 181 (1982), pp. 383-393. MR 678893 | Zbl 0496.05008